Full Text: PDF
Received May 23, 2019; Accepted January 7, 2020; February 1, 2020
Abstract. Based on the coincidence degree theory, we investigate the existence of a positive periodic solution of a kind of high-order p-Laplacian generalized neutral singular differential equation with time-dependent deviating argument.
How to Cite this Article:
Yun Xin, Shaowen Yao, On high-order generalized neutral singular differential equations with time-dependent deviating argument, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 5, pp. 1-14.